# SDR USAA951386

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Door Sill
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION FOUND CORROSION .50 INCH BY 1 INCH FORWARD SERVICE DOOR SILL PLATE SUPPORT ANGLE.  REPLACED ANGLE, REPAIRED PER SRM 51-10-01.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
